Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Restrictions imposed upon the unit step response of linear phase shift networks

Author: Paul M. Chirlian
Journal: Quart. Appl. Math. 17 (1959), 225-230
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/106031
MathSciNet review: 106031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bounds have been placed upon the 10-90

References [Enhancements On Off] (What's this?)

  • [1] P. M. Chirlian, An investigation of linear phase networks, New York University, Eng. Sc. D. thesis, Department of Electrical Engineering, May, 1956. Also, P. M. Chirlian, Bounds on the error in the unit step response of a network, Quart. Appl. Math. 16, 432-435 (1959) MR 0106031
  • [2] A. H. Zemanian, Bounds existing on time and frequency responses of various types of networks, Proc. IRE 42, 835-839(May 1954). Also, A. H. Zemanian, Further bounds existing on the transient responses of various types of networks, Proc. IRE 43, 322-326 (Mar. 1955) MR 0067754

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00

Additional Information

DOI: https://doi.org/10.1090/qam/106031
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society